# SDR ASAA2023041642904

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 3,745 hours, 1,089 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 1234
- Condition: Faulty
- Location: #1 Engine
- Part time: 3,738 hours, 1,087 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TO ROLL AT APPROXIMATELY 60 KTS LEFT COWL ANTI ICE CAUTION ILLUMINATED. REJECTED TAKEOFF ROLL. GROUNDED - YES. REMOVED AND REPLACED #1 ENG ANTI ICE VALVE REF B737-9 AMM 30-21-11-000/400-801 AND B737-9 IFIM 30-21-00-810-811 OPS CHECKED GOOD AND NO LEAKS NOTED.
